[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] re: completely backward from what I expected

>I take one injection per day of 
>Lantus (a basal).
>Here's the bizarre part:  in *every instance*,
without >exception, my bs 
>DROPPED between 50 to 75 points per meal.
>Anyone care to take that one on?

I am not a medical person, but I think there is only
one explanation.  You must be a type 2 diabetic, whose
body still produces some insulin whenever you eat,
just not enough of it.  You tested your sugar before
you ate, and then 2 hours after.  I bet if you tested
45 minutes to 1 hour after your BG would be high, and
then it goes back down when your body releases
insulin.  The lantus is a timed released insulin that
lasts for 24 hours with no peak.  You do not need as
much insulin right after meals, apparently, as you do
other times of the day.  So the Lantus, combined with
what your Pancreas manages to secrete, causes you BG
to go down two hours after you eat.

Again, I have no medical background, and I'm sure one
of our medical advisors can explain it more

Do You Yahoo!?
Make international calls for as low as $.04/minute with Yahoo! Messenger
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml